Chuang, Joseph and Lazarev, Andrey (2013) Formal geometry and combinatorics of the Maurer-Cartan equation. Letters in Mathematical Physics, 103 (1). 79–112. ISSN 0377-9017Full text not available from this repository.
We give a general treatment of the Maurer–Cartan equation in homotopy algebras and describe the operads and formal differential geometric objects governing the corresponding algebraic structures. We show that the notion of Maurer–Cartan twisting is encoded in certain automorphisms of these universal objects.
|Journal or Publication Title:||Letters in Mathematical Physics|
|Uncontrolled Keywords:||differential graded Lie algebra ; Maurer–Cartan element ; A-infinity algebra ; L-infinity algebra ; operad ; twisting|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||31 Oct 2012 11:10|
|Last Modified:||27 Feb 2017 03:30|
Actions (login required)